Folgen
Akhmadjon Urinov, Ахмаджон Уринов
Akhmadjon Urinov, Ахмаджон Уринов
Ферганский государственный университет
Bestätigte E-Mail-Adresse bei umail.uz
Titel
Zitiert von
Zitiert von
Jahr
Краевые задачи для уравнений смешанного типа со спектральным параметром
MS Salachitdinov, AK Urinov
Фан, 1997
911997
A problem with integral conditions for an elliptic-parabolic equation
AK Urinov, ST Nishonova
Mathematical Notes 102, 68-80, 2017
632017
Задача с интегральными условиями для эллиптико-параболического уравнения
АК Уринов, ШТ Нишонова
Математические заметки 102 (1), 81-95, 2017
502017
ЗАДАЧИ ТРИКОМИ И ТРИКОМИ-НЕЙМАНА ДЛЯ УРАВНЕНИЯ СМЕШАННОГО ТИПА В ОДНОЙ СПЕЦИАЛЬНОЙ ОБЛАСТИ
АК УРИНОВ, ШТ НИШОНОВА
ЕСТЕСТВЕННЫЕ И ТЕХНИЧЕСКИЕ НАУКИ, 2010
482010
Boundary value problems for equations of mixed type with a spectral parameter
MS Salakhitdinov, AK Urinov
Fan, Tashkent, 1997
361997
К спектральной теории уравнений смешанного типа
МС Салахитдинов, АК Уринов
Ташкент.«Mumtoz so, 354, 2010
332010
Задача с интегральным условием для уравнения эллиптического типа в полукруге
АК Уринов, ШТ Нишонова
ББК 22.1–22.1 Т78 Печатается по рекомендации Редакционно-издательского …, 2014
282014
Boundary value problems for a fourth order partial differential equation with an unknown right-hand part
AK Urinov, MS Azizov
Lobachevskii Journal of Mathematics 42 (3), 632-640, 2021
242021
Solution of the Cauchy Problem for generalized Euler-Poisson-Darboux equation by the method of fractional integrals
AK Urinov, ST Karimov
Progress in Partial Differential Equations: Asymptotic Profiles, Regularity …, 2013
202013
A boundary problem for the loaded partial differential equations of fourth order
AK Urinov, MS Azizov
Lobachevskii Journal of Mathematics 42 (3), 621-631, 2021
162021
The Dirichlet problem for a three-dimensional equation of mixed type with three singular coefficients
AK Urinov, KT Karimov
Journal of Samara State Technical University, Ser. Physical and Mathematical …, 2017
162017
On fundamental solutions for 3D singular elliptic equations with a parameter
AK Urinov, ET Karimov
Applied Mathematics Letters 24 (3), 314-319, 2011
152011
Nonlocal boundary-value problem for a parabolic-hyperbolic equation of the second kind
AK Urinov, AB Okboev
Lobachevskii Journal of Mathematics 41 (9), 1886-1897, 2020
142020
Kraevye zadachi dlya uravnenii smeshannogo tipa so spektral’nym parametrom
MS Salakhitdinov, AK Urinov
Boundary value problems for equations of the mixed type with a spectral …, 1997
141997
Modified Cauchy problem for one degenerate hyperbolic equation of the second kind
AK Urinov, AB Okboev
Ukrainian Mathematical Journal 72 (1), 114-135, 2020
132020
To the spectral theory of equations of mixed type
MS Salakhitdinov, AK Urinov
Tashkent: Izdat. MUMTOZ SO’Z, 2010
132010
Об одной задаче для уравнения смешанного типа с сингулярными коэффициентами
АК Уринов, Ш Нишонова
Международ. Российско-Абхазский симпозиум. Нальчик-Эльбрус 2009, 220-222, 2009
122009
Boundary value problem for mixed type equation with singular coefficients
АК Уринов, ШТ Нишонова
АBSTRACTS. Of The Third Congress Of The World Mathematical Society Of Turkic …, 2009
112009
Eigenvalue problems for a mixed-type equation with two singular coefficients
MS Salakhitdinov, AK Urinov
Siberian Mathematical Journal 48 (4), 707-717, 2007
112007
Boundary value problems for mixed type equations with a spectral parameter
MS Salakhitdinov, AK Urinov
Fan, Tashkent, 166, 1997
111997
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20